View Full Version : Metadate Trial; I feel like I'm dying!


nat_tdr
03-21-08, 01:42 PM
Okay, so I switched from 72mg Concerta to 60mg of Metadate CD on Tuesday. This was after several days of not taking anything because I had the flu. Anyway, the Metadate CD at 60mg made me feel woozy all the time. Not pleasant. So, my doc suggested that we tap out half of the little ball things from inside the capsule so that I'd only take 30mg. Well, we did that, and now my resting heart rate is 170 (usually in the 90s) and my whole body feels like jell-o. Did anyone else experience this? Does it go away? Or should I get off the Metadate ASAP?

HighFunctioning
06-04-08, 08:01 PM
Okay, so I switched from 72mg Concerta to 60mg of Metadate CD on Tuesday. This was after several days of not taking anything because I had the flu. Anyway, the Metadate CD at 60mg made me feel woozy all the time. Not pleasant. So, my doc suggested that we tap out half of the little ball things from inside the capsule so that I'd only take 30mg. Well, we did that, and now my resting heart rate is 170 (usually in the 90s) and my whole body feels like jell-o. Did anyone else experience this? Does it go away? Or should I get off the Metadate ASAP?

Well, there should be no difference from a molecular standpoint (methylphenidate is methylphenidate), though the release is different. The 60mg of Metadate CD would seemingly be more potent in the beginning of the dose (30% is released immediately, as opposed to 22% for Concerta), though I would not have thought that the difference would be significant. Hopefully someone else will be able to share their experience with this medication, as it's not as commonly prescribed as some of the others.

jshlackm
07-04-08, 08:28 AM
hi. Any stimulant can lead to adverse reactions. You should let your physicians know what's happening. I encourage clients to AVOID medication therapies in the 1st place and use natural healing methods. Learn how nutrition and other holistic approaches can help you stabilize yourself in safe ways

amiegrace
08-16-08, 02:50 PM
jshlackm --
Your advice in trying nutrition and holistic approaches is laudable -- the thing is, almost all of us have tried just about everything. Most ADDers don't even want to take medication. We do it because we have a neurological disorder. Telling us not to use medicine is like telling an epileptic or a diabetic not to take theirs.

DotwithADD
08-21-08, 05:02 PM
Okay, so I switched from 72mg Concerta to 60mg of Metadate CD on Tuesday. This was after several days of not taking anything because I had the flu. Anyway, the Metadate CD at 60mg made me feel woozy all the time. Not pleasant. So, my doc suggested that we tap out half of the little ball things from inside the capsule so that I'd only take 30mg. Well, we did that, and now my resting heart rate is 170 (usually in the 90s) and my whole body feels like jell-o. Did anyone else experience this? Does it go away? Or should I get off the Metadate ASAP?

Wow, 60 mg??? I'm only taking 20mg. Maybe that's why you feel woozy. I just started Metadate CD, again... It's enough to help me, I think. I just started (again) this morning. I have to take it before 10:00 a.m. I took it at 7:30 a.m., then went back to bed. My "summer vacation" is almost over.. Back to college next week - I hope (I have to be sure that my courses are paid for... but not sure. All they told me last week at the Fin. Aid office is that "I'm good to go"... So I wasn't sure what that meant:confused:). I know it's too early to tell. I think. But I think it's already working. I didn't snooze as long today after going back to bed. I feel a lot better than I have been. I don't feel like sleeping as much. That will help me when I go back to work. Doesn't the Metadate CD take from 1 to 2 weeks for me or anyone else to notice any difference? I forgot how long it took last time.